Skip to main content

Research Repository

Advanced Search

Isometry groups of Alexandrov spaces

Galaz-Garcia, Fernando; Guijarro, Luis

Authors

Luis Guijarro



Citation

Galaz-Garcia, F., & Guijarro, L. (2013). Isometry groups of Alexandrov spaces. Bulletin of the London Mathematical Society, 45(3), 567-579. https://doi.org/10.1112/blms/bds101

Journal Article Type Article
Online Publication Date Jan 12, 2013
Publication Date 2013
Deposit Date Dec 12, 2019
Journal Bulletin of the London Mathematical Society
Print ISSN 0024-6093
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 45
Issue 3
Pages 567-579
DOI https://doi.org/10.1112/blms/bds101
Related Public URLs https://arxiv.org/abs/1109.4878